# SDR IPXA1M70263

- Difficulty date: November 3, 2011
- Submitted: November 9, 2011
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- System (JASC): 5520 · Elevator Structure
- Part: Panel
- Part number: ALC8605501
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR SLOT CLOSURE PANEL LIP SEAL DOOR DAMAGED AT WS XE 5 3.500     REPAIRED AS PER E.O. MD11-5520-44953- A ON NRC 396709
